Publication
Title
On the Brauer group of a cocommutative coalgebra
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0092-7872
Volume/pages
29:1(2001), p. 67-83
ISI
000170235300004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.08.2017
To cite this reference